Oscillatory and nonoscillatory nature of solutions of a two-dimensional system of nonlinear differential equations
Differencialʹnye uravneniâ, Tome 17 (1981) no. 9, pp. 1702-1705
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_9_a24,
author = {Ch. A. Skhalyaho},
title = {Oscillatory and nonoscillatory nature of solutions of a two-dimensional system of nonlinear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1702--1705},
year = {1981},
volume = {17},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_9_a24/}
}
TY - JOUR AU - Ch. A. Skhalyaho TI - Oscillatory and nonoscillatory nature of solutions of a two-dimensional system of nonlinear differential equations JO - Differencialʹnye uravneniâ PY - 1981 SP - 1702 EP - 1705 VL - 17 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_9_a24/ LA - ru ID - DE_1981_17_9_a24 ER -
Ch. A. Skhalyaho. Oscillatory and nonoscillatory nature of solutions of a two-dimensional system of nonlinear differential equations. Differencialʹnye uravneniâ, Tome 17 (1981) no. 9, pp. 1702-1705. http://geodesic.mathdoc.fr/item/DE_1981_17_9_a24/